Volume 19, Issue 1 (International Journal of Engineering 2008)                   IJIEPR 2008, 19(1): 21-27 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tavallaee H, Hamid A. Tavallaee and Rezvan. Varmazyar R. SEMI-RADICALS OF SUB MODULES IN MODULES. IJIEPR 2008; 19 (1) :21-27
URL: http://ijiepr.iust.ac.ir/article-1-164-en.html
1- , tavallaee@iust.ac.ir,
Abstract:   (8915 Views)

 be a commutative ring and  be a unitary  module. We define a semi prime sub module of a module and consider various properties of it. Also we define semi-radical of a sub module of a module and give a number of its properties. We define modules which satisfy the semi-radical formula and present the existence of such a module.

Type of Study: Research | Subject: Other Related Subject
Received: 2010/09/8 | Published: 2008/03/15

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.